How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Julia Kizhner Your Own Question
Julia Kizhner
Julia Kizhner, Physician Assistant
Category: Health
Satisfied Customers: 1126
Experience:  7 years experience working in Primary Care as well as Gastroenterology, Sleep Medicine & Weight Loss
23717712
Type Your Health Question Here...
Julia Kizhner is online now
A new question is answered every 9 seconds

I get dizzy when I lay down on my right side soon after I get

Resolved Question:

I get dizzy when I lay down on my right side soon after I get a pain on the right side
of my head above the ear.The pain goes away after a short time
Submitted: 7 years ago.
Category: Health
Expert:  Julia Kizhner replied 7 years ago.

Hello and thank you for your question,

 

I would like to ask you a few questions in order for me to understand your situation better.

 

Could you please tell me how long you have been having these symptoms?

When you get dizzy, does it feel like a spinning sensation (for example, a room spinning)?

Any changes in vision during these episodes?

Have you had an MRI or CT scan of the head?

 

Thank you,

Look forward to hearing from you,

Julia

Customer: replied 7 years ago.

About 10 days

 

2-Yes

Blood 126/68

3 -No

 

4-No

 

She just bent over to pick socks got very dizzy

Expert:  Julia Kizhner replied 7 years ago.

Thank you for your reply.

 

I am sorry I did not get back to you right away. I was logged off when I received your reply.

 

It sounds that your symptoms are very suggestive of vertigo, which is a problem with an inner ear where a small rock gets dislodged from its normal position causing these symptoms. Vertigo is a transient condition and usually goes away as quickly as it came.
There is a medication available over-the-counter called Meclizine. We use it specifically for vertigo. It can be taken once or twice daily (but it can make you sleepy so be careful taking it during the day). Sometimes you may need to take this medication for 2-3 days before the symptoms go away. You also need to drink lots of fluids during this period.

 

Having said the above, I would still recommend that you see your GP for evaluation and a neurological exam since this is the first time you have had these symptoms. Even though vertigo is the most likely diagnosis, other diagnoses need to be ruled out.

 

I hope you find this information helpful. Please feel free to follow-up with any other questions you might have.

If I have answered your question, please click the green "Accept" button. Otherwise your deposit stays with JustAnswer and I do not get credit for my work.

 

Best wishes and good luck,

Julia

Julia Kizhner and 3 other Health Specialists are ready to help you
Expert:  Julia Kizhner replied 7 years ago.

Do you have any other questions I can answer for you? Anything I can clarify? I would be happy to help you furthe.r

 

If I answered your question, please click the 'Accept' button so that I may get credit for my work.

 

Julia

Customer: replied 7 years ago.

 

Thankyou Thank you

Expert:  Julia Kizhner replied 7 years ago.

You are very welcome. I hope you start feeling better soon.

 

Julia